# SDR UALA2011040701682

- Difficulty date: April 6, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,096 hours, 9,360 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 308
- Condition: Faulty
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN OFF TRIED ONE RESET DID NOT WORK. CREW REPORTED AT TOP OF DESCENT, RT GEN TRIPPED OFF, ATTEMPTED ONE RESET, WOULD NOT RESET. FIELD OFF LT ILLUMINATED. DRIVE LIGHT WAS NOT ILLUMINATED. GENERATOR WAS NOT DISCONNECTED. REPLACED RIGHT ENGINE GCU, ALL TESTS NORMAL.
